ACTIFED SYRUP 60ML

1,010.00

Only 2 left in stock

Add to Wishlist
Add to Wishlist

Description

Used for: The symptomatic relief of itchy, runny, or blocked nose associated with upper respiratory tract disorders.

Contains:

Triprolidine HCL 1.25mg

Pseudoephedrine HCL 30mg

Dosage:

Adult and children over 12years -10ml taken every 4-6hours as required. A maximum daily dose of 40ml syrup in any 24hours.

Children 6 to 11 years: 5ml syrup taken every 4-6hors  as required.A maximum daily dose of 20ml syrup in any 24 hours.

Warning:

May cause drowsiness, if affected do not drive or operate machinery and avoid alcoholic drinks.

Brand

GSK

Reviews

There are no reviews yet.

Be the first to review “ACTIFED SYRUP 60ML”

Your email address will not be published.